Redness + Accutane

Narrow 64 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

How Long Does Redness Last After Stopping Accutane?

I was on Accutane for 142 days on a 80 mg/day, currently I am 2 weeks post Accutane. I am clear, and have some raised scars...I will fix these scars... READ MORE

Bright Red, Hot and Burning Face with Accutane: How Long Will It Last?

I started on Accutane ten days ago for moderate/mild but persistant acne, and within 2 days my face was bright red - almost orangey in colour. It... READ MORE

Is Post Accutane Flushing Permanent?

I recently finished accutane around mid-February with amazing results, but the only downfall of it was the flushing. Everytime I flush my entire face... READ MORE

Remission Rate for Accutane and What Should I Use After Accutane?

I am a 21 year old male (6'5 and 210 pounds) that has been on accutane 40mg for 8 months now for my mild but persistent acne. I have not had any... READ MORE

How Can I Reduce Redness One Year+ After Accutane?

I completed a 4 month 80mg a day accutane course 15 months ago. My face is constantly red and I flush often. I am fair skinned and this never really... READ MORE

Will Accutane Make the Redness Go Away from Nodular Acne? Am I a Candidate With Heart and Liver Problems? (photo)

Will Accutane Make the Redness Go Away That Has Been Present with Nodular Acne? Also, patient on heart transplant list with elevated labs for liver... READ MORE

Risk of Post-Accutane Permanent Redness/Flushing

I have suffered from acne since was 13 y.o (now 24) and have had 1 course of roaccutane when it was most severe aged 16. This helped a lot but I still... READ MORE

On Accutane, Not Experiencing Breakouts, But Quite Red and Blotchy? (photo)

Hello! I am currently undergoing month 4 of a 5 month treatment of Accutane and am taking 60 mg a day. Although I do not have any legitimate breakouts... READ MORE

Accutane Makes my Rosacea Redness Worse. What Can I Do?

I've been battling Acne for some time, and I'm seeing great results from Accutane. However, it makes my Rosacea redness significantly worse. I... READ MORE

What Can I Do About the Redness From a Sunburn While on Accutane?

I've been on Accutane for a month now and a few days ago I got sunburned. My legs and my stomach are really red and I'm not sure how I can... READ MORE

What Can I Do to Reverse Post Accutane Permanent Redness?

I have permanent redness on my cheeks which started few months after my acne treatment with accutane. It's been four years, and I still have it. My... READ MORE

Is This Rosacea or Post Accutane Redness? (photo)

I have been off accutane for 1 month now and am starting to worry about my red face. I would like an opinion on whether this is post accutane redness... READ MORE

I Have Been on Isotretinoin for About 60 Days. Skin Responded Well to 10mg but with 20 I Have Acne, Redness and Hot Cheeks?

I have been on Isotretinoin sotret for 60 days.took 10 mg for 45 days &my skin responded well.became a lil dry, pimples went away, there was no... READ MORE

1 Year Post Accutane and Blepharitis (Blocked Meibom Glands)?

I am now 1 year post accutane and have been told i have bad blepharitis (blocked meibom) and its permanent due to accutane, i thought my derm said... READ MORE

Accutane 3 Months So Far; What's an Appropriate Time to Finish?

Hello everyone ! first of all I would like to thank you for giving me this opportunity so my name is Walid i'm 19 , i've been on accutane for 2 months... READ MORE

Seborrheic Dermatitis or Rosacea?

I am currently on my second course of Accutane on month 4, but these signs and symptoms appeared well before I started - in the summer of 2012. I've... READ MORE

AVC While on Accutane?

Most products that can help fadeing red marks , or not fadeing , just speeding the procces are banned while on accutane , I have read so many good... READ MORE

Some Accutane Concerns?

Hello, I am a male on accutane for almost 2 months. Currently on 100 mg per day, no major side effects besides dry skin and lips. Concerns: red scars... READ MORE

Post Accutane Acne is Gone but Fairly Red Skin (Bad Texture) and Occasional Red Itchy Bumps?

I have been on a second round of accutane and finished it about 3 months ago. My acne is gone but my skin texture is very bad (no scarring). It's just... READ MORE

Red, Hot Ears from Accutane? (photo)

My dermatologist prescribed me low dose accutane 20mg for 1 year for mild acne. I'm on day 16 and since day 2 I get red hot ears every evening between... READ MORE

No matching results